# SDR CALA2017051401416

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 87,446 hours, 20,710 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Odor
- Location: Oven
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN FAN MAKING LOUD NOISE WITH A BURNING ELECTRICAL ODOR.  OPS CHECKED THE OVEN MID GALLEY. OPS CHECKED NORMAL.
